I was on Nature-thyroid manufactured by RLC labs now I went from 16.25 to Nature-thyroid 32.5 mg by Western RE. All my joints are aching so bad. I called the pharmacy and they say it's the same med? Is it?
Hi Reenie: You know what your body is telling you. Go in to the pharmacy, and ask for the "pharmacist". Tell him/her what you are experiencing. They will more than likely work with you and switch out the remainder of your "Nature-thyroid" pills by Western RE to "Nature-Throid" (this is a brand name by RLC labs.) pills for the ones made by RLC Labs. Explain to them that these are the ones that work for you, and that they are Brand name (by RLC) and you didn't notice that they had filled your prescription with different pills this time. By the way, you might want to get your blood work checked again by your doctor, because 16.25 and 32.5mg are very low doses. My dose changes from time to time, as Hashimoto's works like that, and we are supplementing with hormones, which are known to fluctuate. I used to take 97.5mg for a few years, now I take 82.5mg. Let me know what happens.
Oh, by the way, if you have to pay cash price to get them, since your insurance might have already paid for that prescription, go to Walmart to get them. Tell your doctor what happened and they can give you a new prescription. The cash price varies from $17 to $45 for a 3 month supply, depending on where you get them. But you should only have to pay cash for a one month's supply to replace your Western RE pills, right? And, be aware, you might have to get them to order them a day or 2 ahead of time for you. Some meds have to be the same brand
(or same generic) for them to work properly for us. Don't be afraid to speak up for yourself! "G"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
I'm looking for help with my thyroid. I am taking nature thyroid and my doc just added cytomel as I?
Posted 23 Aug 2010 • 2 answers
Posted 14 Apr 2012 • 4 answers
Posted 26 Feb 2013 • 1 answer
Posted 7 Sep 2015 • 1 answer